MathSciNet Relay Station
MathSciNet bibliographic data
MR2833588 35J57 (35A01 35A02 35B06 35J20 35J91)
Bonheure, Denis; Moreira dos Santos, Ederson; Ramos, Miguel Ground state and non-ground state solutions of some strongly coupled elliptic systems. Trans. Amer. Math. Soc. 364 (2012), no. 1, 447–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement